# SDR AALA20110102DFW17

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 39,746 hours, 5,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON RIGHT OVERHEAD AISLE BY R2 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT OVERHEAD AISLE BY RIGHT NUMBER 2.  OPS CHECK NORMAL.
